# SDR UIEA2020051200780

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,122 hours, 11,380 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - KEEL BEAM BOX INSIDE STRUCTURE AT STA 1380 - 1390 L/H FOUND CORROSION.( FX - KEEL BEAM BOX INSIDE STRUCTURE STA 1380 - 1390 L/H CORROSION AREA REPAIRED AS PER SRM 53-40-12-1 FIG 102 )
